# SDR SIMA20141229002

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 30,127 hours, 21,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SIDE COCKPIT FLASHLIGHT ASSEMBLY IS BROKEN & FLASHLIGHT WILL NOT CHARGE.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.
